Works matching DE "MOBIUS transformations"
Results: 80
Modelling relational statistics with Bayes Nets.
- Published in:
- Machine Learning, 2014, v. 94, n. 1, p. 105, doi. 10.1007/s10994-013-5362-7
- By:
- Publication type:
- Article
Optimal parameter choice for the pole condition.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 455, doi. 10.1002/pamm.201310220
- By:
- Publication type:
- Article
Performance of Möbius Interleavers for Turbo Codes.
- Published in:
- Wireless Personal Communications, 2018, v. 98, n. 1, p. 271, doi. 10.1007/s11277-017-4869-9
- By:
- Publication type:
- Article
Topological classification of Möbius transformations.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 5, p. 769, doi. 10.1007/s10958-013-1496-1
- By:
- Publication type:
- Article
EQUIVALENT REPRESENTATIONS OF SET FUNCTIONS.
- Published in:
- Mathematics of Operations Research, 2000, v. 25, n. 2, p. 157, doi. 10.1287/moor.25.2.157.12225
- By:
- Publication type:
- Article
A New Characteristic of Möbius Transformations by Use of Apollonius Points of Pentagons.
- Published in:
- Turkish Journal of Mathematics, 2004, v. 28, n. 3, p. 299
- By:
- Publication type:
- Article
Subharmonic functions with a Bloch type growth.
- Published in:
- Integral Transforms & Special Functions, 2005, v. 16, n. 7, p. 587, doi. 10.1080/10652460412331270607
- By:
- Publication type:
- Article
Compositions of Random Möbius Transformations.
- Published in:
- Stochastic Analysis & Applications, 2004, v. 22, n. 3, p. 524, doi. 10.1081/SAP-120030445
- By:
- Publication type:
- Article
Stochastic Stability of Lyapunov Exponents and Oseledets Splittings for Semi-invertible Matrix Cocycles.
- Published in:
- Communications on Pure & Applied Mathematics, 2015, v. 68, n. 11, p. 2052, doi. 10.1002/cpa.21569
- By:
- Publication type:
- Article
Reflection Negative Kernels and Fractional Brownian Motion.
- Published in:
- Symmetry (20738994), 2018, v. 10, n. 6, p. 191, doi. 10.3390/sym10060191
- By:
- Publication type:
- Article
Octonionic Möbius Transformations.
- Published in:
- Modern Physics Letters A, 1999, v. 14, n. 19, p. 1243, doi. 10.1142/S0217732399001346
- By:
- Publication type:
- Article
Conformal Willmore tori in ℝ<sup>4</sup>.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2018, v. 2018, n. 742, p. 281, doi. 10.1515/crelle-2015-0101
- By:
- Publication type:
- Article
Mean value of sums of partial quotients of continued fractions.
- Published in:
- Mathematical Notes, 2011, v. 89, n. 3/4, p. 450, doi. 10.1134/S0001434611030151
- By:
- Publication type:
- Article
Mobius Energy of Graphs.
- Published in:
- Mathematical Notes, 2006, v. 79, n. 1/2, p. 134, doi. 10.1007/s11006-006-0014-x
- By:
- Publication type:
- Article
A Converse to a Theorem on Linear Fractional Transformations.
- Published in:
- Mathematics Magazine, 2008, v. 81, n. 5, p. 367, doi. 10.1080/0025570X.2008.11953579
- By:
- Publication type:
- Article
Covering the Integers.
- Published in:
- Resonance: Journal of Science Education, 2012, v. 17, n. 3, p. 284, doi. 10.1007/s12045-012-0026-7
- By:
- Publication type:
- Article
Classification of Möbius homogenous surfaces in $${\mathbb {S}}^4$$.
- Published in:
- Annals of Global Analysis & Geometry, 2014, v. 46, n. 3, p. 241, doi. 10.1007/s10455-014-9421-5
- By:
- Publication type:
- Article
AM1, MNDO AND MINDO/3 TREATMENTS OF HÜCKEL TYPE CYCLACENES.
- Published in:
- Polycyclic Aromatic Compounds, 2006, v. 26, n. 5, p. 367, doi. 10.1080/10407780601028140
- By:
- Publication type:
- Article
A PMU-Based Method for Smart Transmission Grid Voltage Security Visualization and Monitoring.
- Published in:
- Energies (19961073), 2017, v. 10, n. 8, p. 1103, doi. 10.3390/en10081103
- By:
- Publication type:
- Article
Counting the cyclocized polyphenacenes.
- Published in:
- Journal of Computational Chemistry, 2010, v. 31, n. 14, p. 2577, doi. 10.1002/jcc.21549
- By:
- Publication type:
- Article
The circle pattern uniformization problem.
- Published in:
- Proyecciones - Journal of Mathematics, 2017, v. 36, n. 3, p. 397, doi. 10.4067/S0716-09172017000300397
- By:
- Publication type:
- Article
Moscow Mobius.
- Published in:
- Mathematical Intelligencer, 1997, v. 19, n. 3, p. 41
- By:
- Publication type:
- Article
Fractional Calculus of Analytic Functions Concerned with Möbius Transformations.
- Published in:
- Journal of Function Spaces, 2016, p. 1, doi. 10.1155/2016/6086409
- By:
- Publication type:
- Article
Unified treatment: analyticity, Regge trajectories, Veneziano amplitude, fundamental regions and Moebius transformations.
- Published in:
- European Physical Journal C -- Particles & Fields, 2003, v. 29, n. 1, p. 59, doi. 10.1140/epjc/s2003-01179-3
- By:
- Publication type:
- Article
Amplitude Function of Asymptotic Correlations Along Charged Wall in Coulomb Fluids.
- Published in:
- Journal of Statistical Physics, 2016, v. 164, n. 2, p. 304, doi. 10.1007/s10955-016-1548-2
- By:
- Publication type:
- Article
Reversed Radial SLE and the Brownian Loop Measure.
- Published in:
- Journal of Statistical Physics, 2013, v. 150, n. 6, p. 1030, doi. 10.1007/s10955-013-0729-5
- By:
- Publication type:
- Article
APPLYING A MÖBIUS TRANSFORMATION FOR SOLVING QUARTIC EQUATIONS.
- Published in:
- Mathematical Scientist, 2016, v. 41, n. 1, p. 16
- By:
- Publication type:
- Article
Higher-order simultaneous methods for the determination of polynomial multiple zeros.
- Published in:
- International Journal of Computer Mathematics, 2003, v. 80, n. 11, p. 1407, doi. 10.1080/0020716031000148151
- By:
- Publication type:
- Article
Embedding of Hypercubes into l-Sibling Trees.
- Published in:
- Journal of Interconnection Networks, 2013, v. 14, n. 4, p. -1, doi. 10.1142/S0219265913500187
- By:
- Publication type:
- Article
A Möbius-Invariant Power Diagram and Its Applications to Soap Bubbles and Planar Lombardi Drawing.
- Published in:
- Discrete & Computational Geometry, 2014, v. 52, n. 3, p. 515, doi. 10.1007/s00454-014-9627-0
- By:
- Publication type:
- Article
A Uniformly Quasiconformal Group Not Isomorphic to a Mobius Group.
- Published in:
- Siberian Mathematical Journal, 2004, v. 45, n. 5, p. 849, doi. 10.1023/B:SIMJ.0000042474.69189.9d
- By:
- Publication type:
- Article
Fuzzy measures and generalized Möbius transform.
- Published in:
- International Journal of General Systems, 2002, v. 31, n. 6, p. 587, doi. 10.1080/0308107021000034029
- By:
- Publication type:
- Article
MÖBIUS TRANSFORMATIONS IN QUANTUM AMPLITUDE AMPLIFICATION WITH GENERALIZED PHASES.
- Published in:
- International Journal of Quantum Information, 2010, v. 8, n. 6, p. 923, doi. 10.1142/S0219749910005764
- By:
- Publication type:
- Article
Generalized Chain Rule for Schwarzian Derivatives and its Applications.
- Published in:
- International Journal of Pure & Applied Sciences & Technology, 2011, v. 6, n. 1, p. 62
- By:
- Publication type:
- Article
A Family of Distributions on the Circle With Links to, and Applications Arising From, Möbius Transformation.
- Published in:
- Journal of the American Statistical Association, 2010, v. 105, n. 489, p. 249, doi. 10.1198/jasa.2009.tm08313
- By:
- Publication type:
- Article
A Note on Alternating Permutations.
- Published in:
- American Mathematical Monthly, 2007, v. 114, n. 5, p. 437, doi. 10.1080/00029890.2007.11920432
- By:
- Publication type:
- Article
Another Proof That Inversion Sends Lines and Circles to Lines and Circles.
- Published in:
- American Mathematical Monthly, 2007, v. 114, n. 4, p. 315
- By:
- Publication type:
- Article
How Conics Govern Möbius Transformations.
- Published in:
- American Mathematical Monthly, 2004, v. 111, n. 9, p. 779, doi. 10.1080/00029890.2004.11920141
- By:
- Publication type:
- Article
Lost Theorems of Geometry.
- Published in:
- American Mathematical Monthly, 2000, v. 107, n. 9, p. 800, doi. 10.1080/00029890.2000.12005274
- By:
- Publication type:
- Article
The symmetry principle for Mobius transformations.
- Published in:
- American Mathematical Monthly, 1993, v. 100, n. 8, p. 781, doi. 10.2307/2324786
- By:
- Publication type:
- Article
Schottky groups can not act on P as subgroups of PSL <sub>2 n+1</sub>( C).
- Published in:
- Bulletin of the Brazilian Mathematical Society, 2008, v. 39, n. 4, p. 573, doi. 10.1007/s00574-008-0005-5
- By:
- Publication type:
- Article
Geometry of the Cassinian Metric and Its Inner Metric.
- Published in:
- Bulletin of the Malaysian Mathematical Sciences Society, 2017, v. 40, n. 1, p. 361, doi. 10.1007/s40840-015-0246-6
- By:
- Publication type:
- Article
On non-abelian representations of Baumslag-Solitar groups.
- Published in:
- Revista Colombiana de Matemáticas, 2017, v. 51, n. 1, p. 43, doi. 10.15446/recolma.v51n1.66834
- By:
- Publication type:
- Article
Tests of Mutual or Serial Independence of Random Vectors with Applications.
- Published in:
- Journal of Machine Learning Research, 2017, v. 18, n. 64-98, p. 1
- By:
- Publication type:
- Article
Conformally convex functions and conformally flat metrics of nonnegative curvature.
- Published in:
- Doklady Mathematics, 2015, v. 91, n. 3, p. 287, doi. 10.1134/S1064562415030096
- By:
- Publication type:
- Article
Möbius homogeneous hypersurfaces with three distinct principal curvatures in S.
- Published in:
- Chinese Annals of Mathematics, 2017, v. 38, n. 5, p. 1131, doi. 10.1007/s11401-017-1028-2
- By:
- Publication type:
- Article
THE ASSOCIATIVE OPERAD AND THE WEAK ORDER ON THE SYMMETRIC GROUPS.
- Published in:
- Journal of Homotopy & Related Structures, 2007, v. 2, n. 1, p. 57
- By:
- Publication type:
- Article
On Exponential Sums Related to the Circle Problem.
- Published in:
- Ukrainian Mathematical Journal, 2004, v. 56, n. 10, p. 1676, doi. 10.1007/s11253-005-0143-5
- By:
- Publication type:
- Article
Mobius Transforms for Linear Ordinary Differential Equations.
- Published in:
- Journal of Mathematical Sciences, 2006, v. 132, n. 1, p. 37, doi. 10.1007/s10958-005-0473-8
- By:
- Publication type:
- Article
FEJÉR-TYPE INEQUALITIES (II).
- Published in:
- Mathematica Slovaca, 2017, v. 67, n. 1, p. 109, doi. 10.1515/ms-2016-0252
- By:
- Publication type:
- Article